# SDR USAA2009040390787

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 35,449 hours, 13,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3019
- Condition: Faulty
- Location: Cabin
- Part time: 30,645 hours, 11,941 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 471 - LAS - EEL - MID LT EMERGENCY LIGHT POWER SUPPLY UNIT FAULT.  MAINTENANCE REMOVED AND REPLACED THE MID LT EMERGENCY LIGHT POWER SUPPLY UNIT.  OPERATIONAL CHECK GOOD.
